# SDR FDEA201207062490

- Difficulty date: July 6, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 56,301 hours, 12,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Bs 1252
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR BS 1252 FORWARD FRAME LOWER WEB BETWEEN L26 AND L27 CRACKED.  REPAIRED AS   PER SRM 53-40-15 FIGURE 201 REPAIR 3 REVISION 49. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
